MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hot Flashes/Flushes (2153)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, while usingbd¿ luer slip tip syringe with attached needle 26 g x 5/8 in the needle pulled out of the hub.There was no report of patient impact.The following information was provided by the initial reporter: called to report, "it was the needle that you draw the medication up with, the 1 ml subq syringe in the kit.The needle piece was very loose and when she injected the patient, she went to pull it out and the needle stayed in him, but the whole syringe barrel removed when she was going to pull it out".Is there any adverse event for patient/user? yes.Adverse event was reported while injecting product, the patient experienced a burning sensation.No further information available.What kind of medication used during the incident? gattex.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported while usingbd¿ luer slip tip syringe with attached needle 26 g x 5/8 in the needle pulled out of the hub.There was no report of patient impact.The following information was provided by the initial reporter: called to report."it was the needle that you draw the medication up with, the 1 ml subq syringe in the kit.The needle piece was very loose and when she injected the patient, she went to pull it out and the needle stayed in him, but the whole syringe barrel removed when she was going to pull it out." is there any adverse event for patient/user? yes, adverse event was reported.While injecting product, the patient experienced a burning sensation.No further information available.What kind of medication used during the incident? gattex.

Brand Name
BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16777748
Report Number1213809-2023-00384
Device Sequence Number6867792
Product Code FMF
UDI-Device Identifier00382903095971
UDI-Public(01)00382903095971
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309597
Device Lot Number2131738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown